MAUDE Adverse Event Report: Arthrex, Inc. #2 TW BRAID POLYBLEND SUTR,38; POLYETHYLENE SYNTHETIC SUTURE

Arthrex, Inc. #2 TW BRAID POLYBLEND SUTR,38; POLYETHYLENE SYNTHETIC SUTURE
Model Number #2 TW BRAID POLYBLEND SUTR,38
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction

Brand Name
#2 TW BRAID POLYBLEND SUTR,38
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50933372
Report Number1220246-2026-04942
Device Sequence Number10759784
Product Code GAT
UDI-Device Identifier00888867041301
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number#2 TW BRAID POLYBLEND SUTR,38
Device Catalogue NumberAR-7203
Device Lot Number32840
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown